# SDR ASOA2013030503102

- Difficulty date: February 8, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 33,020 hours, 30,152 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT WS 148.019 AND THE REAR WING SPAR.  AN INDICATION WAS NOTED APPROX .250L .60 PERCENT FULL SCREEN HEIGHT.  REPAIRED LT WS 148.019 IAW  REO 601R-57-21-130 AND 601R-57-21-131.
